×

Elementary proof of a theorem of Bruhat-Tits-Rousseau and of a theorem of Tits. (English) Zbl 0492.20029


MSC:

20G25 Linear algebraic groups over local fields and their integers
14L30 Group actions on varieties or schemes (quotients)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] BOREL (A.) . - Linear algebraic groups , W. A. BENJAMIN, éd., New York, 1969 . MR 40 #4273 | Zbl 0186.33201 · Zbl 0186.33201
[2] BOREL (A.) and TITS (J.) . - GROUPES RÉDUCTIFS , Publ. Math. I.H.E.S. No., 27, 1965 , p. 55-150. Numdam | MR 34 #7527 | Zbl 0145.17402 · Zbl 0145.17402
[3] BOREL (A.) and TITS (J.) . - Homomorphisms ”abstraits” de groupes algébriques simples , Ann. Math., Vol. 97, 1973 , p. 499-571. MR 47 #5134 | Zbl 0272.14013 · Zbl 0272.14013
[4] BOURBAKI (N.) . - Groupes et Algèbres de Lie , Chapitres 4, 5 et 6, Hermann, Paris, 1968 . Zbl 0483.22001 · Zbl 0483.22001
[5] TITS (J.) . - Free subgroups in Linear Groups , J. Alg., Vol. 20, 1972 , p. 250-270. MR 44 #4105 | Zbl 0236.20032 · Zbl 0236.20032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.